Chlorphenesin carbamate tablets 250 mg for spasmatic pain (pain killer, Maolate, Musil)
Product Code :
Availability : 12
General information on Japanese Chlorphenesin carbamate tablets 250 mg for muscle spasm (pain killer, Maolate, Musil)
Package details: 100 tablets
Manufacturer: Sawai Pharmaceutical Co. Ltd., Japan
Active ingredient: chlorphenesin carbamate (chemical formula C10H12ClNO4)
Medical effect: Chlorphenesin carbamate tablets are effective for the treatment of the following diseases and conditions:
- upper and lower back pain,
- spondylosis deformans,
- hernia of intervertebral disk,
- spinal osteoporosis,
- neck, shoulder and arm syndrome.
Contraindications and precautions: do not use for pregnant and breastfeeding women. Do not use for patients with liver disorders.
As this medicine may cause drowsiness and decreased concentration, avoid operating dangerous machinery and driving a car. Also, avoid drinking alcohol while taking this medicine.
If an allergic reaction occurs, stop using the medication and consult with your doctor. If you’re taking any other medication, please consult with your doctor before use.
Dosage and administration of Chlorphenesin carbamate tablets 250 mg from Japan for muscle cramp (pain killer)
For adults, take 1 tablet 3 times a day. The dosage may be adjusted by your doctor according to the age or symptoms.
How effective are Japanese Chlorphenesin carbamate tablets 250 mg for spasm pain (pain killer)?
Chlorphenesin carbamate is a derivative of chlorphenesin and a carbamic acid. It is also sold upon brand names Maolate or Musil. It works as a centrally acting skeletal muscle relaxant. By relieving muscle tension, chlorphenesin carbamate effectively treats painful spasms.
Who should take Chlorphenesin carbamate tablets 250 mg from Japan?
Japanese Chlorphenesin carbamate tablets are used for the treatment of upper and lower back pain, spondylosis deformans, hernia of intervertebral disk, spondylolysis or spondylolisthesis, spinal osteoporosis or neck, shoulder and arm syndrome. Though it might cause dizziness, sedation or lack of concentration, studies showed that this medicine is generally well-tolerated and side-effects are quite rare (Ji-young Yu, Hyun Ho Song et al. “Relative bioavailability of generic and branded 250-mg and 500-mg oral chlorphenesin carbamate tablets in healthy Korean volunteers: a single-dose, randomized-sequence, open-label, two-period crossover trial”. Clinical therapeutics, 2009 November, 31(11): 2735-43).